# SDR 98ZZZX3577

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N912TS
- Make and model: Boeing 727254
- Aircraft serial: 20438
- System (JASC): 5711 · Wing Spar
- Part: Fasteners
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENERS AT RT WING FRONT SPAR UPPER CHORD.  WS 330.5.
